MathSciNet Relay Station
MathSciNet bibliographic data
MR1475877 52A40 (28A75 28C10 52A38)
Ruzsa, Imre Z. The Brunn-Minkowski inequality and nonconvex sets. Geom. Dedicata 67 (1997), no. 3, 337–348.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement